# SDR USAABB03172

- Difficulty date: September 20, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N656US
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515C
- Condition: Failed
- Location: Rt Engine
- Part time: 21,064 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: O

## Discrepancy

EN ROUTE PHL-MCO, WITH THE APU ON MEL, THE CREW RECEIVED THE RIGHT GENERATOR 'DRIVE' LIGHT.  FLIGHT LANDED IN MCO WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT IDG.  THE APU HAD THE BATTERY REPLACED ON THE 19TH AND WAS WAITING FOR A VERIFICATION FLIGHT.  THE VERIFICATION FLIGHT WAS COMPLETED SATISFACTORILY ON THE 21ST.  (M)
